# SDR DXTA2024062412152

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,940 hours, 10,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRECATCH FUNCTIONS TO HOLD DOOR CLOSED.  PRECATCH RELEASE IS NOT FUNCTIONING TO OPEN THE DOOR.  DOOR HANDLE IS EXCESSIVELY HARD TO LOCK & UNLOCK.  ADJUSTED THE CABIN DOOR OPENING SOCKET AS REQUIRED, ADJUST PRECATCH ASSEMBLY AS REQUIRED PERFORMED OPERATIONAL CHECK WITH SATISFACTORY RESULTS NO OTHER DEFECTS NOTED ALL WORK DONE IN REF CE-560XLS AMM 52-10-00 SEE STEPS FOR MORE DETAIL
